MAUDE Adverse Event Report: EXTREMITY MEDICAL, LLC. AXIS; BONE SCREW

EXTREMITY MEDICAL, LLC. AXIS; BONE SCREW
Model Number 130-65100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 01/03/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient walked too soon following surgery and the axis beams became ustable and created an infection.A reoperation was performed to treat the infection and the beams were removed.

Brand Name
AXIS
Common Device Name
BONE SCREW
Manufacturer (Section D)
EXTREMITY MEDICAL, LLC.
300 interpace parkway
suite 410
parsippany NJ 07054
Manufacturer Contact
brian smekal
300 interpace parkway
suite 410
parsippany, NJ 07054
9735888980
MDR Report Key16482024
Report Number3007289093-2023-00001
Device Sequence Number7579390
Product Code HWC
UDI-Device Identifier00842078113257
UDI-Public00842078113257
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K211261
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number130-65100
Device Catalogue Number130-65100
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2023
Initial Report FDA Received Date03/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexMale